# SDR SWAA2024061384260

- Difficulty date: May 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DISCREPANCY RACK) AFT CABIN WET AREA FLOOR PANEL 241ABF DELAM (DOT N199)<[01] 02 - INSPECTED PER [SRM 53-00-50-2R-1-B00276 (REPAIR 1 - REPAIR OF DAMAGE TO ONE FACESHEET IN COMPOSITE FLOOR PANELS - PERMANENT)];[02] 04 - REPAIRED PER [SRM 53-00-50-2R-1-B00276 (REPAIR 1 - REPAIR OF DAMAGE TO ONE FACESHEET IN COMPOSITE FLOOR PANELS - PERMANENT)];[03] CERTIFIED LABOR ROW ONLY AS PER TELECOM REQUEST FROM X314777;[04] CERTIFIED LABOR ROW ONLY AS PER TELECOM REQUEST FROM X314777;[05] 02 - INSPECTED PER [SRM 53-00-50-2R-1-B00276 (REPAIR 1 - REPAIR OF DAMAGE TO ONE FACESHEET IN COMPOSITE FLOOR PANELS - PERMANENT)]
